# SDR GTIA020526

- Difficulty date: April 8, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PASSENGER CABIN, AFT FUSELAGE AREA FLOORBOARD X 45L FROM STATION Y 1115 TO STA Y 1256 CORNER CRACKED, INSERTS MISSING AND BROKEN.  FORM NEW PANEL.  (M)
